Volume 7, Issue 4, November 2000, Pages 411 - 422
Dromion Perturbation for the Davey-Stewartson-1 Equations
Received 23 December 1999, Revised 4 April 2000, Accepted 13 June 2000, Available Online 1 November 2000.
- 10.2991/jnmp.2000.7.4.2How to use a DOI?
The perturbation of the dromion of the Davey-Stewartson-1 equation is studied over the large time.
- © 2006, the Authors. Published by Atlantis Press.
- Open Access
- This is an open access article distributed under the CC BY-NC license (http://creativecommons.org/licenses/by-nc/4.0/).
Cite this article
TY - JOUR AU - O.M. Kiselev PY - 2000 DA - 2000/11/01 TI - Dromion Perturbation for the Davey-Stewartson-1 Equations JO - Journal of Nonlinear Mathematical Physics SP - 411 EP - 422 VL - 7 IS - 4 SN - 1776-0852 UR - https://doi.org/10.2991/jnmp.2000.7.4.2 DO - 10.2991/jnmp.2000.7.4.2 ID - Kiselev2000 ER -